# SDR PA04002

- Difficulty date: April 19, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N473KT
- Make and model: Gulstm G1159A
- Aircraft serial: 438
- Engine: Rroyce SPEY5118
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 1159SCAV35431
- Condition: Dirty
- Location: Warning System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AURAL OVERSPEED WARNING CAME ON DURING TAKEOFF ROLL, LOW SPEED ABORT.  THERE WAS A MALFUNCTION WITHIN THE OVERSPEED WARNING SYSTEM.  THE AUDIBLE TONE GENERATOR WAS REMOVED.  THE NR 2 CHANNEL CARD WAS REMOVED, INSPECTED, CLEANED AND REINSTALLED.  THE OVERSPEED SYSTEM WAS OPERATIONALLY CHECKED IAW THE MM AND FOUND TO PERFORM WITHIN MFG SYS TOLERANCES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
